Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1992, Volume 194, Pages 106–113 (Mi znsl5010)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of Gaussian large deviations on smooth seminorm

M. A. Lifshits
Full-text PDF (339 kB) Citations (2)
English version:
Journal of Mathematical Sciences, 1995, Volume 75, Issue 5, Pages 1940–1943
DOI: https://doi.org/10.1007/BF02365086
Bibliographic databases:
Document Type: Article
UDC: 519.2
Language: Russian
Citation: M. A. Lifshits, “Asymptotics of Gaussian large deviations on smooth seminorm”, Problems of the theory of probability distributions. Part 12, Zap. Nauchn. Sem. LOMI, 194, Nauka, St. Petersburg, 1992, 106–113; J. Math. Sci., 75:5 (1995), 1940–1943
Citation in format AMSBIB
\Bibitem{Lif92}
\by M.~A.~Lifshits
\paper Asymptotics of Gaussian large deviations on smooth seminorm
\inbook Problems of the theory of probability distributions. Part~12
\serial Zap. Nauchn. Sem. LOMI
\yr 1992
\vol 194
\pages 106--113
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5010}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1175741}
\transl
\jour J. Math. Sci.
\yr 1995
\vol 75
\issue 5
\pages 1940--1943
\crossref{https://doi.org/10.1007/BF02365086}
Linking options:
  • https://www.mathnet.ru/eng/znsl5010
  • https://www.mathnet.ru/eng/znsl/v194/p106
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:121
    Full-text PDF :37
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024